# SDR AALA202504282572

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 93,167 hours, 12,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURNED LAMP ON LATERAL EXIT SIGNS ON 3R CABIN DOOR. FINAL REPAIR UPDATED: REPLACED LAMP ON LATERAL EXIT SIGNS ON 3RCABIN DOOR IAW AMM 33-51-01-960-801.
